Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 29, 2025, 11:09 PM CDT for 7 counties in Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2025, 11:09 PM CDT (04:09 UTC)
- Expired
- Apr 30, 2025, 3:50 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
649
WGUS54 KTSA 300409
FFWTSA
OKC037-113-117-131-143-145-147-300915-
/O.NEW.KTSA.FF.W.0015.250430T0409Z-250430T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1109 PM CDT Tue Apr 29 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Creek County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
Rogers County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
* Until 415 AM CDT.
* At 1109 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen through today. Additional rainfall amounts of 0.5 to 2
inches are possible in the warned area through 4 AM. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Bristow... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Coweta... Skiatook...
Catoosa... Collinsville...
Verdigris... Mannford...
Drumright... Chelsea...
Inola... Kiefer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3660 9540 3586 9564 3586 9618 3570 9662
3605 9662 3657 9601
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
459
WGUS74 KTSA 300850
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
350 AM CDT Wed Apr 30 2025
OKC037-113-117-131-143-145-147-300900-
/O.CAN.KTSA.FF.W.0015.000000T0000Z-250430T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Osage OK-Pawnee OK-Rogers OK-Tulsa OK-Wagoner OK-
Washington OK-
350 AM CDT Wed Apr 30 2025
...FLASH FLOOD WARNING FOR CREEK, SOUTHEASTERN OSAGE, SOUTHEASTERN
PAWNEE, ROGERS, TULSA, NORTHWESTERN WAGONER AND SOUTHERN WASHINGTON
OK COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3660 9540 3586 9564 3586 9618 3570 9662
3605 9662 3657 9601
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 9:16 PM CDT, 1 hour 53 minutes earlier. Its key messages:
- Issued at 252 PM CDT Mon Apr 28 2025
- Several rounds of showers and thunderstorms will impact the entire area today through Thursday morning, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are likely.
- Additional storm chances return toward the end of the week before the weather quiets down.
Area forecast discussion, Apr 29, 9:16 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
916 PM CDT Tue Apr 29 2025
...New SHORT TERM...
.KEY MESSAGES...
Issued at 252 PM CDT Mon Apr 28 2025
- Several rounds of showers and thunderstorms will impact the
entire area today through Thursday morning, bringing severe
weather and heavy rainfall. Flash flooding and main-stem river
flooding are likely.
- Additional storm chances return toward the end of the week
before the weather quiets down.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 909 PM CDT Tue Apr 29 2025
Well organized MCS is ongoing across south central OK with the
elevated frontal zone lifting northward across NE OK as low level
jet intensifies ahead of the MCS. The ongoing corridor of strong
storms through NE OK will slowly lift northward while the MCS
tracks ENE through SE OK into far E OK / NW AR through the late
night / early morning hours. WoFS guidance has been consistent in
maintaining a corridor of strong winds into SE OK with a slow
weakening trend with eastward progress. This seems a likely
scenario, however a more eastward extent of the severe threat may
materialize given the well organized system interacting with
plentiful instability and effective shear. Additional storms are
expected to develop across west TX late tonight and eventually
spread back into portions of E OK during the day Wednesday.
Updated forecast will adjust for precip timing and coverage.
&&
.LONG TERM...
(Tomorrow through Tuesday)
Issued at 252 PM CDT Tue Apr 29 2025
Another round of convection is likely to move into eastern Oklahoma
tomorrow morning, with additional strong to severe weather potential
expanding across much of southeast Oklahoma and west-central
Arkansas. By the afternoon, an upper level trough will be moving
into the region, supplying additional showers and storms to the
region through tomorrow evening. Flash flooding will continue to be
a serious concern through the period with several rounds of heavy
rainfall likely across southeast Oklahoma and west-central Arkansas
Wednesday. Between 2 to 5" (locally up to 7") is expected across
much of the region, with highest totals across east-Central and
southeast Oklahoma by the time heavy rainfall concludes Wednesday
night. This will result in dramatic rises on area streams and
rivers, with potential for flooding in nearly all basins this
week, including a low potential for significant flooding.
Scattered showers or thunderstorms may tend to linger into
Thursday afternoon across northeast Oklahoma and northwest
Arkansas as the upper low departs. Height rises occur Thursday
evening which should allow for a break in the precip. However,
another upper trough tracking through the midwest will send a
frontal boundary and additional rain and storm chances back into
the FA Thursday night into Friday. High pressure follows the front
late week, finally delivering a longer period of drier weather
this weekend. Going into next week, guidance varies regarding
synoptic evolution... with some solutions suggesting continued dry
conditions while others bring additional rain chances back to the
forecast. For now, NBM guidance will suffice, with gradually
increasing PoPs going into midweek. High temperatures remain in
the 70s through the extended period, though this is subject to
change depending on which pattern verifies next week.
&&
.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Tue Apr 29 2025
Rain showers along with multiple waves of thunderstorms are
expected through the TAF period while a frontal boundary holds
over the region and a low pressure system approaches from the
west. Within each wave of convection IFR/MVFR conditions, gusty
winds and heavy rainfall are forecast. Outside of the stronger
convection, varying conditions between IFR and VFR are forecast
for the TAF period. Will continue with Tempo groups for timing of
greater storm potential. Winds through the period look to be
variable for much of the period with the front and outflow
boundaries across the CWA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 72 58 77 / 90 90 80 30
FSM 65 80 63 82 / 90 80 90 30
MLC 63 74 60 81 / 90 90 80 20
BVO 56 71 55 76 / 90 90 90 40
FYV 61 77 58 77 / 100 80 90 50
BYV 61 76 60 74 / 90 70 90 60
MKO 61 73 59 77 / 90 90 90 30
MIO 59 71 58 74 / 100 90 90 60
F10 61 71 58 77 / 90 90 90 20
HHW 64 75 62 81 / 80 90 80 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.
AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...07
LONG TERM....43
AVIATION...20Hazardous weather outlook, Apr 29, 4:50 PM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 450 PM CDT Tue Apr 29 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 450 PM CDT Tue Apr 29 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Along and south of Interstate 40. ONSET...Primarily after 6 PM. SEVERE THUNDERSTORM. RISK...Significant. AREA...Along and southeast of Interstate 44. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast Oklahoma. FLASH FLOOD. RISK...Elevated. AREA...All eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Conditions continue to become more supportive of severe weather primarily along and south of Interstate 40. The combination of instability and favorable shear along a weak boundary which extends across southeast Oklahoma has created a corridor where storms will track this evening into the overnight hours and pose a risk of severe weather. Large hail and locally damaging winds will be primary hazard especially as an organized line of storms moves across the region later this evening. Scattered supercells are likely this afternoon through late evening and these storms will pose a risk of tornadoes especially in vicinity of the boundary across southeast Oklahoma. The severe weather risk is expected to diminish late tonight. Widespread and locally heavy rains will develop again overnight and flooding concerns will increase area wide. Avoid flooded roadways. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Severe Thunderstorm Potential and Heavy Rain Potential. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances remain high Wednesday into Wednesday night night continued risks of severe weather and flooding. The weather pattern will trend toward less active by late week with decreasing thunderstorm chances and potentially a dry period over the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 29, 5:11 PM CDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
511 PM CDT Tue Apr 29 2025
OKZ065-066-071-292245-
Okmulgee OK-Okfuskee OK-McIntosh OK-
511 PM CDT Tue Apr 29 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MCINTOSH...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 545 PM CDT...
At 511 PM CDT, Doppler radar indicated a strong thunderstorm near
Dustin, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pierce... Stidham...
Raiford... Vivian...
Hanna... Vernon...
Eufaula...
This includes Interstate 40 in Oklahoma between mile markers 244 and
256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3531 9617 3551 9569 3525 9556 3523 9558
3523 9562 3524 9560 3525 9562 3522 9568
3516 9598 3529 9598 3529 9615
TIME...MOT...LOC 2211Z 247DEG 31KT 3523 9602
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 29, 5:15 PM CDT, 5 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM Tornado 3 SW Collinsville 36.33N 95.87W
04/29/2025 Tulsa OK NWS Storm Survey
A tornado uprooted several trees, destroyed
a couple outbuildings, damaged the roofs of
homes, and snapped numerous large tree
limbs. The damage supported a low-end EF-1
rating.
&&
EJCSpecial weather statement, Apr 29, 7:14 PM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CDT Tue Apr 29 2025
OKZ073-075-300100-
Pittsburg OK-Latimer OK-
714 PM CDT Tue Apr 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LATIMER AND
SOUTHEASTERN PITTSBURG COUNTIES THROUGH 800 PM CDT...
At 714 PM CDT, Doppler radar indicated a strong thunderstorm near
Hartshorne, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Wilburton... Hartshorne...
Gowen... Haileyville...
Alderson... Blocker...
Dow... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3472 9556 3483 9574 3511 9560 3494 9526
TIME...MOT...LOC 0014Z 213DEG 16KT 3485 9560
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 29, 8:30 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 66 hr |
| Apr 29, 8:32 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 48 hr |
| Apr 29, 8:32 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 29, 8:35 PM CDT | River Flood Warning | TSA | Cherokee | 37 hr |
| Apr 29, 9:53 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 4 hr |
| Apr 29, 10:18 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee | 6 hr |
| Apr 29, 10:33 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| Apr 29, 10:44 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more | 5 hr |
| Apr 29, 11:49 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 30, 12:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Apr 30, 12:10 AM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Apr 30, 12:25 AM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 30, 12:31 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 44 min |
| Apr 30, 12:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers, Wagoner | 3 hr |
| Apr 30, 12:59 AM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 46 min |
| Apr 30, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 41 min |
| Apr 30, 1:29 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 46 min |
| Apr 30, 1:37 AM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Apr 30, 1:49 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 30, 1:55 AM CDT | River Flood Warning | TSA | Osage | 19 hr |
| Apr 30, 1:58 AM CDT | River Flood Warning | TSA | Washington | 42 hr |
| Apr 30, 2:47 AM CDT | River Flood Warning | TSA | Ottawa | 53 hr |
| Apr 30, 2:47 AM CDT | River Flood Warning | TSA | Ottawa | 52 hr |
| Apr 30, 3:50 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 43 hr |
| Apr 30, 3:50 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee | 43 hr |
| Apr 30, 3:58 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers, Wagoner | 43 hr |
| Apr 30, 7:59 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Apr 30, 9:43 AM CDT | River Flood Warning | TSA | Okmulgee | 8 days |
| Apr 30, 9:49 AM CDT | Special Weather Statement | TSA | Pittsburg | 26 min |
| Apr 30, 9:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Apr 30, 10:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 15 min |
| Apr 30, 10:30 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Apr 30, 10:38 AM CDT | Special Weather Statement | TSA | Choctaw, Pittsburg, Pushmataha | 37 min |
| Apr 30, 10:47 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 28 min |
| Apr 30, 10:53 AM CDT | Tornado Warning | TSA | Choctaw | 22 min |
| Apr 30, 10:58 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 32 min |
| Apr 30, 11:08 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 52 min |
| Apr 30, 11:12 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 18 min |
| Apr 30, 11:29 AM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 35 hr |
| Apr 30, 11:30 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more | 45 min |
| Apr 30, 11:37 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 38 min |
| Apr 30, 11:39 AM CDT | Tornado Warning | TSA | Pushmataha | 21 min |
| Apr 30, 11:47 AM CDT | Tornado Warning | TSA | Haskell | 28 min |
| Apr 30, 11:54 AM CDT | Tornado Warning | TSA | McIntosh | 7 min |
| Apr 30, 11:58 AM CDT | Tornado Warning | TSA | Pushmataha | 12 min |
| Apr 30, 12:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 30, 12:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 50 min |
| Apr 30, 12:11 PM CDT | Tornado Warning | TSA | Haskell | 34 min |
| Apr 30, 12:35 PM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Apr 30, 12:41 PM CDT | Tornado Warning | TSA | Haskell, Sequoyah | 49 min |
| Apr 30, 12:51 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 39 min |
| Apr 30, 12:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 50 min |
| Apr 30, 12:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Apr 30, 1:04 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 41 min |
| Apr 30, 1:12 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer | 3 hr |
| Apr 30, 1:15 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 3 hr |
| Apr 30, 1:24 PM CDT | Tornado Warning | TSA | Sequoyah | 11 min |
| Apr 30, 1:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 45 min |
| Apr 30, 1:35 PM CDT | Areal Flood Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Mayes and 4 more | 21 hr |
| Apr 30, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Apr 30, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 49 min |
| Apr 30, 1:46 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 4 hr |
| Apr 30, 1:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Apr 30, 1:53 PM CDT | Tornado Warning | TSA | Sequoyah | 37 min |
| Apr 30, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 30 min |
| Apr 30, 2:11 PM CDT | Special Weather Statement | TSA | Adair | 49 min |
| Apr 30, 2:17 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 43 min |
| Apr 30, 2:27 PM CDT | River Flood Warning | TSA | Creek | 13 hr |
| Apr 30, 2:30 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, LeFlore, Sequoyah | 4 hr |
| Apr 30, 2:46 PM CDT | Wind Advisory | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more | 5 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.